Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
176 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

What does overdose of oxalgin do

Premium Questions

Dr. Michelle Gibson James MD

Hi. what are the symptoms of a gabapentin overdose? I have a leg wound and suffer from severe nurve pain. I started shaking uncontrollably felt like I was burning up yet was shivering cold with sever ... View answer

Answered by : Dr. Michelle Gibson James ( General & Family Physician)
Dr.  Ashok Kumar MD

My son is on adderall and takes 10mg every morning. This morning he got up and took 3 pills equalling 30 mg on his own. What should I do? ... View answer

Answered by : Dr. Ashok Kumar ( Psychiatrist)
Dr.   Ravi Soni MD

Can you overdose on clonazepam? What is considered an overdose, 10 to 30? ... View answer

Answered by : Dr. Ravi Soni ( Psychiatrist)
Dr. Srikanth Reddy MD

What are the side effects of szetalo overdose ?? ... View answer

Answered by : Dr. Srikanth Reddy ( Psychiatrist)
Dr. Preeti Parakh MD

what happen with the overdose of nexito 10 mg ? ... View answer

Answered by : Dr. Preeti Parakh ( Addiction Medicine Specialist)

Public Forum Discussions

Dr. Dilip.Shah. MD

chances of liver failure or what may be the result of this tabs and how many day it will take for me ... View answer

Answered by : Dr. Dilip.Shah. ( Anesthesiologist)
Dr. Aashish Raghu MD

them in a ziploc bag. I didn t know they were vitamins and I ate 12? What s going to happen ... View answer

Answered by : Dr. Aashish Raghu ( General & Family Physician)
Dr.  Rajinder Bajoria MD

want to know what will happen in I take an overdose of betaloc tablets (used for treatment of high ...Im thinking about an overdose of betaloc high blood pressure meds and I want to know Im not afraid ... View answer

Answered by : Dr. Rajinder Bajoria ( General Surgeon)
Dr. Dinesh Valse MD

Hi doctor , my friend has taken 35 paracetamol tablets before 1 week before. Now she is suffering from abdominal pain . She went to hospital. Are doctors can possible to find she had overdose ... View answer

Answered by : Dr. Dinesh Valse ( ENT Specialist)
Dr. Rakhi Tayal MD

hi doctor , my doctor said take 1/2 for 1 day decdan , but mistake i took 1 fully. what can i do for this. ... View answer

Answered by : Dr. Rakhi Tayal ( OBGYN)

Mobile Questions and Answers

Dr.  Abubakar Siddiqh MD

dizziness, drowsiness; hypersensitivity reactions (e.g. bronchospasm, rhinitis, angioedema urticaria)

Dr. Matt Wachsman MD

an overdose of medications, even over the counter, is quite serious and needs emergency attention. Both for the overdose and for the suicidality.

Dr. Naval Mendiratta MD

Good evening. Thyronorm can cause increased blood pressure, increased heart rates, anxiety, tremors and maybe diarrhea. Try to avoid overdosing it and if you have kindly refrain from taking any more.